# SDR DALA2023110109001

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION DAMAGE WAS FOUND ON LH SIDE PLATE STA 1280 TO 1310 AND ADJACENT S-27L AT AFTER CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00656. LH SIDE PLATE STA 1200 TO 1310 WAS REPLACED PER B757-200 SRM 51-40. (0042134)
